skip to content

Faculty of Economics

Journal Cover

Kong, E., Linton, O. and Xia, Y.

Global bahadur representation for nonparametric censored regression quantiles and its applications

Econometric Theory

Vol. 29(5) pp. 941-968 (2013)

Abstract: This paper is concerned with the nonparametric estimation of regression quantiles of a response variable that is randomly censored. Using results on the strong uniform convergence rate of U-processes, we derive a global Bahadur representation for a class of locally weighted polynomial estimators, which is sufficiently accurate for many further theoretical analyses including inference. Implications of our results are demonstrated through the study of the asymptotic properties of the average derivative estimator of the average gradient vector and the estimator of the component functions in censored additive quantile regression models.

Author links: Oliver Linton  

Publisher's Link: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9044564&fulltextType=RA&fileId=S0266466612000813



Papers and Publications



Recent Publications


Galeotti, A., Golub, B. and Goyal, S. Targeting Interventions in Networks Econometrica [2020]

Fruehwirth, J., Iyer, S. and Zhang, A. Religion and Depression in Adolescence Journal of Political Economy [2019]

Li, S. and Linton, O. When Will the Covid-19 Pandemic Peak? Journal of Econometrics [2021]

Linton, O. and Wu, J. A Coupled Component DCS GARCH Model for Intraday and Overnight Volatility Journal of Econometrics [2020]